Article citationsMore >>

Gupta, Rameshwar D. and Kundu, Debasis. (2009). A new class of weighted exponential distributions: Statistics,(43):6,621-634.

has been cited by the following article:

Article

A Class of Weighted Laplace Distribution

1Cairo Higher Institutes in Mokattam, Cairo, Egypt


American Journal of Applied Mathematics and Statistics. 2018, Vol. 6 No. 6, 239-243
DOI: 10.12691/ajams-6-6-4
Copyright © 2018 Science and Education Publishing

Cite this paper:
Yasser M. Amer. A Class of Weighted Laplace Distribution. American Journal of Applied Mathematics and Statistics. 2018; 6(6):239-243. doi: 10.12691/ajams-6-6-4.

Correspondence to: Yasser  M. Amer, Cairo Higher Institutes in Mokattam, Cairo, Egypt. Email: yasseramer4@yahoo.com

Abstract

The weighted Laplace model is proposed following the method of Azzalini (1985). Basic properties of the distribution including moments, generating function, hazard rate function and estimation of parameters have been studied.

Keywords